Okay...I Hate to Ask, But I Need Some Advice/Help

page: 2
0
<< 1   >>

log in

join

posted on Mar, 6 2003 @ 12:04 PM
link   
Arc, now that I think about it, your theory makes sense. Coming from a medical background (many moons ago), the different points in your theory are very logical. As an update on the situation, I have explained to him the importance of eating, because, for one point, the stomach will, over time, begin to digest itself. He has promised to start eating as a result. The really big task is to now convince him to see a doctor.

(Ya never know...could be the tap water!)



arc

posted on Mar, 6 2003 @ 12:10 PM
link   
diva I'm glad you are making some headway with your friend about their eating habits. I know from personal experience what not eating properly for long periods can do to the body and mind.

Would it perhaps be an idea to get your friend out of that house for a week or so? Am a little concerned about the electrical phenonema.



posted on Mar, 9 2003 @ 10:43 AM
link   
Exactly what was the illness? Was the non-eating caused by the illness or vice-versa? Are you sure that the mouth was glowing, was the light coming from the mouth or was it reflected or something like that?

XAOS



posted on Mar, 9 2003 @ 11:55 AM
link   
Diva..does this person have an illness related to their kidneys? Or perhaps they do and don't know it? Because high levels of bilirubin could quite possibly cause this since it will turn a persons skin a yellowish color. My daughter was born with such high levels that she literally glowed in certain light. So if someones kidneys were failing they could very well become severely jaundiced also it's usually more evident in the face, like whites of the eyes. I hope this is not the case but if so..I'd rush him to the hospital soon. Good luck! Hope he get's better soon!!



posted on Mar, 9 2003 @ 12:32 PM
link   
Hi, magestica! Your thoughts about bilirubin makes perfect sense. As a matter of fact, a couple of days ago, I did notice that the white portion of his eyes appeared to be somewhat yellowish in color. Of course, I have not noticed this before because I had not looked that closely. I just happened to notice them that day because I was checking to see if his pupils were dilating as they should in the light.



posted on Mar, 9 2003 @ 12:43 PM
link   
Hi there


Just wanting to wish you good luck with your friend!

I'm also a nurse and a reserve in the army!

I was thinking about possible causes of the glowing in you friends mouth?


When my sister was ill about three years ago, we gave her some Linctus for her throat and when i checked on her later that day..her lips were glowing!!

I kinda put it down to the chemicals and colourings in the syrup and the light shining off them made them appear to glow!


Thats my theory..might make sense if anything he has had lately contains lots of E numbers?

Hope your friend gets well and good luck



posted on Mar, 9 2003 @ 11:22 PM
link   
That glow could be radiation. In the 1930's and till the 1950's plutonium was widely used throughout the house, workplace and enviroment. It is when the stuff was linked to cancer when we stopped such useage and the government took it off the shelves, literally. This infromation could be hard to find but I know some of it is detaliled in "The Atomic Barons" by James Speigelman and a guy named Siverstein or something like that. I would qoute something from it but I don't have access to it at this time. Check it out, it is a great read, with a good outline of the history of the Nuclear Race. It is 23 years old mind you, but that makes no difference and actually gives you some good perspective of what it was like before North Korea, and Saddam. It also proves that everyone who is anyone knows that proliferation is a fantasy and that no country could be stopped from aquiring knowledge of that sort, or any knowledge at all for that matter.



posted on Mar, 26 2003 @ 06:07 PM
link   
Diva, I was wondering, you said when you asked him about it he just looked at you...did he say anything after that or have you ever talked to him about it again? If not you should talk to him again or check on him again while he is asleep and see if it happens again. While yer in the room, check your mouth to see if it is electricity in the area. If you talk to him about it and he gets mad or upset in any way/ changes the subject you shouldn't talk to him again about it....he could be an ET
Also check the ingredients of his medicine and write them down somewhere then look on the net for info about thos chemicals...some may cause glowing
Good luck





top topics
 
0
<< 1   >>

log in

join